Ask an expert
Question

23 Aug 2007

Nordette
Hi There

I have been on Nordette for a week and am feeling nauseas pretty much all the time is this normal? I do not usually have a sensitive stomach when it comes to medication and so forth so it's rather worrying. Lastly, will the nausea subside at some stage?
Answer 323 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It is normal. It usually gets better with time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote